# SDR SWAA2020101217160

- Difficulty date: September 19, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 25,873 hours, 11,594 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FLOOR PANLE ATTACH HOLE STA 947 LBL 53 MARKED.  REPAIRED PER EA 20-153-01821 (S/N A1200784).
